DocServer

Characterizations of Banach Spaces via Convex and other Locally Lipschitz Functions

Borwein, Jonathan M. and Fabian, Marian and Vanderwerff, Jon D. (1997) Characterizations of Banach Spaces via Convex and other Locally Lipschitz Functions. ACTA MATHEMATICA VIETNAMICA, 21 (1). pp. 53-69.

[img]
Preview
Postscript
Download (246Kb) | Preview
    [img]
    Preview
    PDF
    Download (207Kb) | Preview

      Abstract

      Various properties of Banach spaces, including the reflexivity and the Schur property of a space, are characterized in terms of properties of corresponding classes of locally Lipschitz functions on those spaces.

      Item Type: Article
      Additional Information: pubdom FALSE
      Subjects: 47-xx Operator theory > 47Bxx Special classes of linear operators
      47-xx Operator theory > 47Hxx Nonlinear operators and their properties
      26-xx Real functions > 26Axx Functions of one variable
      Faculty: UNSPECIFIED
      Depositing User: Users 1 not found.
      Date Deposited: 25 Nov 2003
      Last Modified: 20 Sep 2014 15:15
      URI: https://docserver.carma.newcastle.edu.au/id/eprint/179

      Actions (login required)

      View Item